Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 84, NWS Melbourne, FL

June 30, 2008Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 30, 2008, 5:27 PM EDT for Orange County, Osceola County, Florida. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2008, 5:27 PM EDT (21:27 UTC)
Expired
Jun 30, 2008, 6:12 PM EDT
In force
45 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Orange County, FL, Osceola County, FL

What was reported inside it

TimeReportWhereRemark
Jun 30, 5:33 PM EDTTSTM WND GST 40Orlando International A, FL35 KNOTS FROM 340 DEGREES
Jun 30, 5:34 PM EDTTSTM WND DMG2 Ne Union Park, FLEOC REPORTED TREE DOWN ON TCU BLVD. REPORT OF ANOTHER TREE DOWN ON A TRANSFORMER AT ALOMA AND ALAFAYA TRAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2008-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 171 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2008-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
171 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 302127
SVRMLB
FLC095-097-302230-
/O.NEW.KMLB.SV.W.0084.080630T2127Z-080630T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
527 PM EDT MON JUN 30 2008

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ORANGE COUNTY IN FLORIDA.
  NORTHWESTERN OSCEOLA COUNTY IN FLORIDA.

* UNTIL 630 PM EDT

* AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  SOUTH OF PINE CASTLE...OR 3 MILES WEST OF ORLANDO INTERNATIONAL   
AIRPORT...AND MOVING NORTHEAST AT 25 MPH. 

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  BELLE ISLE...ORLANDO...CONWAY...LAKE MARY JANE...WINTER PARK...    
  AZALEA PARK...UNION PARK...BITHLO AND CHRISTMAS.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2863 8136 2863 8132 2861 8132 2861 8108
      2861 8099 2859 8095 2807 8136 2808 8145
      2813 8146 2814 8152 2819 8152 2824 8155
TIME...MOT...LOC 2127Z 231DEG 25KT 2844 8135

$$

KELLY
1 follow-up statement
000 
WWUS52 KMLB 302212
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
613 PM EDT MON JUN 30 2008

FLC095-097-302223-
/O.CAN.KMLB.SV.W.0084.000000T0000Z-080630T2230Z/
OSCEOLA FL-ORANGE FL-
613 PM EDT MON JUN 30 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF
PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS
BEEN CANCELLED. HOWEVER...HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES
WILL CONTINUE TO BE POSSIBLE.

LAT...LON 2863 8136 2863 8132 2861 8132 2861 8108
      2861 8099 2859 8095 2807 8136 2808 8145
      2813 8146 2814 8152 2819 8152 2824 8155
TIME...MOT...LOC 2213Z 231DEG 25KT 2864 8107

$$

KELLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:11 PM EDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 30, 2:11 PM EDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
211 PM EDT MON JUN 30 2008

.DISCUSSION...

...A FEW STRONG-SEVERE STORMS THROUGH EVENING AND AGAIN TUE...

THROUGH TONIGHT...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
INCREASE IN COVERAGE OVER THE AREA THROUGH LATE AFTERNOON INTO THE
EARLY EVENING HOURS WITH A FEW STRONG TO MARGINALLY SEVERE STORMS
POSSIBLE. UPPER LEVEL TROUGH AXIS WILL CONTINUE TO PUSH EASTWARD
TONIGHT AND AS IT DOES SO WILL HELP MOVE FRONTAL BOUNDARY OVER THE
SOUTHEASTERN U.S. INTO NORTHERN FLORIDA. BOUNDARY WILL LOSE ITS
STRENGTH AS IT DOES SO BUT CAN NOT RULE OUT ISOLATED SHOWER AND
THUNDERSTORM DEVELOPMENT OVER THE FAR NORTH (NORTHERN LAKE AND
VOLUSIA COUNTIES) LATE TONIGHT. OTHERWISE EXPECTING TO REMAIN DRY
AFTER MIDNIGHT TONIGHT. TEMPS STILL AROUND NORMAL WITH LOWS IN THE
LOWER 70S.

TUE...MOISTURE IS PROGGED TO REMAIN AT OR ABOVE NORMAL ACROSS THE
AREA IN PRE FRONTAL MOISTURE CONVERGENCE ZONE (1.7-2.0 INCHES
PRECIPITABLE WATER).  POSITIVE TILTED TROUGH OVER THE EASTERN U.S.
WITH JET ALONG THE EASTERN SEABOARD WILL PROVIDE LARGE SCALE
ASCENT...THEREFORE ANOTHER ACTIVE DAY FOR STORMS IS EXPECTED.
SOUTHWEST FLOW WITH SEA BREEZE FORMATION AND POSSIBLY SOME INFLUENCE
FROM DIFFERENTIAL HEATING AND/OR OUTFLOW BOUNDARIES WILL ACT AS
FOCUSING MECHANISMS.

RATHER COOL 500 MB TEMPS AROUND MINUS 9 INSURES THAT SOME STORMS
WHICH FORM WILL BE STRONG-SEVERE AGAIN. MOS POPS ARE IN THE 70-80
PERCENT RANGE...SO HAVE BUMPED UP THE POPS IN OUR CURRENT
FORECAST.

WED...EASTERN CONUS TROUGH WILL LIFT/FILL WITH MID LEVEL RIDGING
STARTING TO BUILD FROM THE ATLANTIC BACK ACROSS THE BAHAMAS AND INTO
THE FLORIDA PENINSULA...BUT THE MODELS CONTINUE TO SHOW UPPER LEVEL
TROUGH LINGERING INTO THE SOUTHEAST STATES AND NORTHEAST GULF.  THIS
OCCURRED WITH THE LAST EASTERN CONUS TROUGH AND RESULTED IN A
CONSIDERABLE AMOUNT OF HIGH CLOUDS AND NOT A LOT OF REDUCTION IN
POPS.  THE LATEST GFS CONTINUES WITH PRECIPITABLE WATER VALUES OF
1.7 TO 2.0 INCHES.  CURRENT FORECAST SHOWING POPS A LITTLE ABOVE
NORMAL (50 PERCENT) LOOKS GOOD...AND IS SUPPORTED BY LATEST MOS
NUMBERS.

THU-SUN (PREVIOUS DISCUSSION)...UPPER LEVEL RIDGING CONTINUES TO
GRADUALLY STRENGTHEN OVER THE PENINSULA DURING THIS TIME. LOW LEVEL
RIDGING WILL SLOWLY BEGIN TO SHIFT NORTHWARD. SOME DRIER AIR BEGINS
TO MOVE INTO THE PENINSULA THU NIGHT-SUN ESPECIALLY NEARER THE EAST
COAST. STEERING FLOW WEAKENS AND GRADUALLY BECOMES
SOUTH-SOUTHEASTERLY BY THIS WEEKEND WITH DECREASING POP CHANCES AND
GREATEST THREATS FOR CONVECTION MOVING FURTHER INTO THE INTERIOR AS
THE EAST COAST SEA BREEZE BOUNDARY PENETRATES FURTHER INLAND.

&&

.AVIATION...INCREASING SHOWER AND THUNDERSTORM ACTIVITY WILL
CONTINUE TO CREATE BRIEF IFR/MVFR CONDITIONS THROUGH LATE THIS
AFTERNOON INTO THE EARLY EVENING HOURS. SHOULD THEN SEE A RETURN TO
PREVAILING VFR CONDITIONS AS CONVECTIVE ACTIVITY WINDS DOWN BY
MIDNIGHT.

&&

.MARINE...MAIN CONCERN THRU THE EARLY EVENING HOURS WILL BE OFFSHORE
MOVING THUNDERSTORMS MAINLY NORTH OF SEBASTIAN INLET. WINDS WILL BE
SOUTH TO SOUTHWEST AROUND 5 TO 10 KNOTS AND SEAS AOB 3 FT.

TUE-SAT...SURFACE RIDGE IS PROGGED TO GRADUALLY NUDGE/REBUILD
NORTHWARD AS TROUGH OVER THE EASTERN SEABOARD DISSIPATES. THIS
SHOULD KEEP WINDS AT OR BELOW 10 KNOTS AND SEAS 3 FEET OR LESS. THE
MAIN CONCERNS OF LATE HAVE BEEN THUNDERSTORMS AFFECTING THE WATERS.
THE STEERING FLOW THAT HAS BEEN PUSHING STORMS OFFSHORE SHOULD
WEAKEN ON WED AND CONTINUE THROUGH LATE WEEK.  THERE SHOULD BE LESS
CHANCE THAT MAINLAND AFTERNOON STORMS WILL CROSS THE COAST DURING
THAT TIME PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  71  86  71  87 /  30  70  30  50
MCO  73  87  72  90 /  30  70  20  50
MLB  72  86  70  87 /  30  70  30  50
VRB  71  88  69  87 /  30  70  30  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM/AVIATION...WEITLICH
LONG TERM....LASCODY
Hazardous weather outlook, Jun 30, 11:28 AM EDT, 5 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1128 AM EDT MON JUN 30 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-302000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1128 AM EDT MON JUN 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
AMPLE MOISTURE COMBINED WITH AN APPROACHING UPPER LEVEL DISTURBANCE
AND NUMEROUS BOUNDARIES FROM SEA BREEZES...LAKE BREEZES AND
THUNDERSTORM OUTFLOWS WILL ALLOW NUMEROUS STORMS TO DEVELOP THIS
AFTERNOON AND EVENING. EAST COAST SEA BREEZE DEVELOPMENT WILL BEGIN
EARLIER AND HAVE FURTHER INLAND MOVEMENT ALONG THE TREASURE COAST.
STORMS WILL INITIATE EARLIER ALONG THE THE SEA BREEZE WITH AN
INCREASE IN COVERAGE AND INTENSITY FURTHER NORTH DURING THE
AFTERNOON AS INTERACTIONS WITH STORMS AND OUTFLOWS FROM THE WEST
COAST SEA BREEZE OCCUR. SLOW AND ERRATIC STORM MOTION AROUND 5 MPH
CAN BE EXPECTED SOUTH OF SEBASTIAN INLET WITH FASTER MOVEMENT NORTH
OF THIS AREA AROUND 15 MPH TO THE EAST. SCATTERED STORMS WILL
PERSIST INTO EARLY THIS EVENING.

THE PRIMARY HAZARDS FROM THE STORMS WILL BE DEADLY CLOUD TO GROUND
LIGHTNING STRIKES...STRONG WIND GUSTS OF 40 TO 50 MPH...LOCALLY
HEAVY RAIN AND HAIL. A FEW STORMS MAY BECOME SEVERE WITH DAMAGING
DOWNBURST WINDS AND COIN SIZE HAIL. MOVE INDOORS TO A SAFE LOCATION
AT THE FIRST SIGN OF AN APPROACHING OR DEVELOPING STORM.

...FLOOD IMPACT...
HEAVY DOWNPOURS OCCURRING IN A SHORT PERIOD OF TIME MAY LEAD TO
TEMPORARY PONDING OF WATER IN LOW LYING AND POORLY DRAINED AREAS.

...RIP CURRENT IMPACT...
EXPECT AN ELEVATED RIP CURRENT RISK AT THE BEACHES TODAY DUE TO A
LONG PERIOD SWELL. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD.

...MARINE THUNDERSTORM GUST IMPACT...
BOATERS ON THE NEARSHORE WATERS...ESPECIALLY FROM SEBASTIAN INLET
NORTHWARD SHOULD KEEP AN EYE TO THE WEST FOR LIGHTNING STORMS MOVING
EAST OFF THE MAINLAND AROUND 15 MPH LATE THIS AFTERNOON THROUGH THE
EARLY EVENING. THE MAIN HAZARDS WILL BE WIND GUSTS OF 35 KNOTS OR
GREATER AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
SCATTERED STORMS ARE EXPECTED TO DEVELOP EACH AFTERNOON. AN UPPER
LEVEL DISTURBANCE MAY ADD TO STORM STRENGTH AGAIN ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

WEITLICH/GLITTO

In the hours before

Special weather statement, Jun 30, 2:57 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
257 PM EDT MON JUN 30 2008

FLZ044-301945-
NORTHERN LAKE COUNTY-
257 PM EDT MON JUN 30 2008

...STRONG THUNDERSTORMS AFFECTING NORTHERN LAKE COUNTY...

AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER FRUITLAND PARK...MOVING NORTHEAST AT 15 MPH.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE LISBON...
EMERALDA...AND UMATILLA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

BRAGAW
Special weather statement, Jun 30, 5:00 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
500 PM EDT MON JUN 30 2008

FLZ045-053-302145-
ORANGE-OSCEOLA-
500 PM EDT MON JUN 30 2008

...STRONG THUNDERSTORMS AFFECTING WESTERN ORANGE COUNTY...
NORTHWESTERN OSCEOLA COUNTY...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER AZALEA PARK. MOVEMENT IS TOWARD THE NORTHEAST AT
10 TO 15 MPH. ADDITIONAL STORMS ARE DEVELOPING TOWARD THE SOUTHWEST
TOWARD THE ATTRACTIONS AND CELEBRATION.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS. PEA SIZED HAIL WAS REPORTED IN WINTER
PARK PINES.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

KELLY
Special weather statement, Jun 30, 5:01 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
501 PM EDT MON JUN 30 2008

FLZ141-147-302145-
COASTAL VOLUSIA COUNTY-NORTHERN BREVARD COUNTY-
501 PM EDT MON JUN 30 2008

...STRONG THUNDERSTORMS AFFECTING NORTHERN BREVARD COUNTY...
SOUTHEASTERN VOLUSIA COUNTY...

AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM OVER OAK HILL...MOVING EAST AT 20 MPH.  THESE STORMS
WILL INTERACT WITH THE EAST COAST SEA BREEZE AS THEY APPROACH THE
COAST AND MAY INTENSIFY RAPDILY.

LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE APOLLO
BEACH...MIMS...SCOTTSMOOR...ELDORA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO
BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.

A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE
POSSIBLE IN LOCALIZED AREAS.

BRAGAW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:15 PM EDTSevere Thunderstorm WarningMLBLake, Orange44 min
Jun 29, 8:24 PM EDTAreal Flood AdvisoryMLBVolusia2 hr
Jun 29, 8:44 PM EDTSevere Thunderstorm WarningMLBVolusia48 min
Jun 29, 8:46 PM EDTSpecial Marine WarningMLB59 min
Jun 30, 4:22 PM EDTSpecial Marine WarningMLB113 min
Jun 30, 5:42 PM EDTSevere Thunderstorm WarningMLBBrevard46 min
Jun 30, 6:10 PM EDTSpecial Marine WarningMLB2 hr
Jun 30, 6:10 PM EDTSevere Thunderstorm WarningMLBIndian River50 min
Jun 30, 6:45 PM EDTSevere Thunderstorm WarningMLBBrevard60 min
Jun 30, 7:14 PM EDTAreal Flood AdvisoryMLBBrevard2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.